answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2011-01-07 18:02:05

yes. Advil is a brand-name for the drug ibuprofen.

151617
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Loading...

Still Have Questions?

Related Questions

Is Advil acetaminophen or Ibuprofen?

Advil is ibuprofen.


Is taking Walgreen's Ibuprofen the same as taking Advil?

Yes, Walgreens Ibuprofen is the same as Advil. The active ingredient in Advil is Ibuprofen.


Does Advil have Ibuprofen in it?

Advil is ibuprofen, just with a brand name attached


Does Advil have alcohol in it?

No... advil contains Ibuprofen which http://en.wikipedia.org/wiki/Ibuprofen


Is Advil stronger than Ibuprofen?

It's the same. Ibuprofen is the generic of Advil.


What is the ingredient in Advil?

ibuprofen, advil is nothing more than a brand name Motrin & advil are the same the active ingredient is ibuprofen!


Can you take Advil and Ibuprofen together?

Ibuprofen is the active ingredient in Advil there are in fact the same thing.


What is the active ingredient in Advil?

IBUPROFENAdvil is a brand of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID).


Is Advil the same as Ibuprofen?

Yes.Yes, Advil is just a name brand. The active ingredient is ibuprofen.


Is Advil cold and sinus a type of aspirin?

No. Advil is ibuprofen.


Is there any aspirin in Advil?

No. Advil only contains ibuprofen.


Does Advil have tetracycline?

No, advil contains ibuprofen as its active ingredient


Does ibuprofen and Advil work the same way?

Yes. This is because Advil is a brand name for the medication generically known as ibuprofen.


Is Advil banned in the UK?

Advil is a product name - for Ibuprofen. Ibuprofen is available 'over the counter' at any UK chemist.


Can I mix Motrin and Advil?

NO. Motrin and Advil are the same thing - ibuprofen


What is the geniric name for Ibuprofen?

Ibuprofen is the generic name for Advil or Motrin.


What medication does Advil contain?

Ibuprofen.


Can you take Ibuprofen and Advil pm?

Advil and Ibuprofen are the same drug. Advil Pm just has Diphenhydramine for the sleepiness effect. Just take the recommended dose of Advil Pm to avoid overdosing on the same drug.


What is the difference between Advil and Ibuprophen?

Advil is a brand name for the generic drug Ibuprofen; they are the same.


Do advil contain aspirin?

No. Advil is Ibuprofen. But if you have a sensitivity to aspirin, you probably shouldn't take Advil either.


What is the active ingredient in Tylenol and Advil?

For Tylenol it is acetaminophen, while for Advil it is ibuprofen.


What is the compound name for Advil?

Advil is simply Ibuprofen in a candy coated shell...


Does Advil contain penicillin?

Advil contains ibuprofen, and does NOT contain any penicillin.


Can you take 2 advil then three hours later take 800mg ibuprofen?

No you cannot, advil and ibuprofen are the same thing,that would be an overdose!!!!


Is Motrin Ibuprofen or aspirin?

Motrin is a brand name for ibuprofen. Advil is another example of an ibuprofen product.